Tokyo Journal of Mathematics

Asymptotic Strong Convergence of Nonlinear Contraction Semigroups

Hiroko OKOCHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 171-182.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215041

Digital Object Identifier
doi:10.3836/tjm/1270215041

Mathematical Reviews number (MathSciNet)
MR670912

Zentralblatt MATH identifier
0499.47047

Citation

OKOCHI, Hiroko. Asymptotic Strong Convergence of Nonlinear Contraction Semigroups. Tokyo J. Math. 05 (1982), no. 1, 171--182. doi:10.3836/tjm/1270215041. https://projecteuclid.org/euclid.tjm/1270215041


Export citation